# SDR ASAA2016070217253

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 12,870 hours, 4,168 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWA770
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 12,901 hours, 4,178 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EEC FAULT 73-30352,  SHORT TERM FMV POSTION SIGNAL DISAGREE. NR 2 ENGINE EEC FAULT 73-20342 FMV POSITION SIGNAL OUT OF RANGE SHORT TERM.  ACFT GROUNDED.  ON INITIAL EVALUATION OF CONNECTOR DP0501 AND DP0601 FOUND FUEL PRESENT IN CONNECTORS AND RECEPTACLES.  SUSPECT INTERNAL LEAK.  REQUIRES HMU CHANGE IAW FIM 73-25 TASK 804.  ACCOMPLISHED T/C 78273000, FAULT STILL ACTIVE.  REMOVED AND REPLACED NR 2 ENGINE HMU IAW TASK CARD N8473000 AND TASK N8473001.  OPS AND LEAK TESTED GOOD. NO FAULTS NOTED ON CDU.
